# SDR F3LA2012081500777

- Difficulty date: August 13, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N921FR
- Make and model: Airbus A319-111
- Aircraft serial: 2010
- Aircraft time: 31,333 hours, 15,234 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 325081
- Part serial: 156447
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR COMING FROM AFT CABIN.  R & R BALLAST ASSY COVE LIGHT AT ROW 24 DEF. OPS CHECK GOOD, NO TROUBLE NOTED REF AMM 33-21-11, PAGE BLOCK 401.
